# SDR CALA2013081490447

- Difficulty date: August 6, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 72,950 hours, 12,933 cycles
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 47348707
- Part serial: 109
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT ENGINE FIRE DETECTION SYSTEM LOOP 1 FAILURE.  REPLACED LT ENGINE FIRE DETECTION CARD IAW AMM.  NO ACTIVE FAULTS PAST TEST.
